Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Headache, stretched vein in forehead, dizziness, taken Migarid. Which medicine should I continue?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1969
Answered : 12200 Questions
Hi Doctor, I have been suffering from sever headache on left side of brain in a particular vein, for the last 4-5 months. Sometimes this particular vein gets stretched too much and causes sudden dizziness. I loose my balance and feel nervous also. I have visited physicians many times and got some temporary relief only for few days by taking migraine treatment tablets (Migarid-10mg). But the symptoms re-appear within a few days without any warning.
My BP remains in the range of 120-80,, 110-70 most of the time even during the crisis time (severe headache). Blood sugar is 110 fasting and ENT and Fundus tastes are normal.
I had anxiety neurosis/depression around 8-10 yrs ago and was treated for it for over two years. I was taking Fludac 20mg for around 2 yrs till 2004. But now i do not have any of these conditions and symptoms (no palpitation, no sweating, i have very good +ve attitude. I am satisfied with my personal and professional life. I have good sleep and lots of patience. I had never become unconscious.
Recently for last few months my energy levels are very much down and I do not feel as enthused as 2 yrs before. The origin may be psychological, and in fact I had visited 2-3 times a doctor who happens to be a Sr. Psychiatrist, he found nothing abnormal and asked me to discontinue medicine or maximum take trika SOS if required as it is a habit forming drug. Also he recommended Yogasana+ mild exercise on daily basis. ( which unfortunately I m not able to follow recently) I tried to get rid of trika SR .5mg but withdrawal symptoms starts troubling in. Now a days low energy levels and unpredictable headache with dizziness have made me to visit Neurologist, he had suggested plain CT Scan ( which is yet not done and he thinks it is not required as the symptoms are of Migraine) and prescribed Tryptomer 5mg 1-0-1 along with some PCM+MR+pain reliever (Mobizox) SOS. I need to understand what is going on and if depression symptoms are reflecting in my reply then what is your advice? Plz advise. What is the permanent cure and how long will it take.

I want reply to followings:1. What medicine shall I continue (Tryptomer, trika, tramadol, fludac, migarid, or any other medicine) 2. How to raise my energy levels and mood upliftment, concentration and memory enhancement.3. How to cure dizziness, which is more of a concern to me recently.
Posted Mon, 24 Sep 2012 in Brain and Spine
Answered by Dr. Ramesh M.Vachharajani 4 hours later
Thanks for writing in,
I thoroughly read your history.
As your blood pressure and blood sugar is normal, problem in the brain is ruled out.
What is my impression is that you are having typical Migraine headache.
There is definitely underlying Anxiety/Depression as well.
By keeping both these condition in mind, I suggest to continue,
1, Tryptomer, a good mood elevator and antidepressant. It is also effective against migraine.
2, Migarid tablet which is good for prevent migraine headache.
The problem of having dizziness might be due to headache and due to tryptomer and migarid.
So, it is better to take these medicines in the evening or at night.
To control the headache you may take paracetamol, ibuprofen combination as and when required.
Initially you continue Trika plane till your headache persisted, then quit gradually.
For your general health and energy you may start anti oxidant like, tablet Revital or Multivite FM.
Do regular light exercise like swimming, walking and Yogas daily.
For doses and medicines consult your doctor and never go for self medication.
Hope, I answered your query.
If you have further query or clarification, please ask.
I will be happy to help.
Wish you speedy recovery.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor